BibTeX record journals/iandc/Chang01

download as .bib file

@article{DBLP:journals/iandc/Chang01,
  author    = {Richard Chang},
  title     = {Bounded Queries, Approximations, and the Boolean Hierarchy},
  journal   = {Inf. Comput.},
  volume    = {169},
  number    = {2},
  pages     = {129--159},
  year      = {2001},
  url       = {https://doi.org/10.1006/inco.2000.2884},
  doi       = {10.1006/inco.2000.2884},
  timestamp = {Tue, 14 Dec 2021 14:34:35 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Chang01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics